Seroquel XR Severe Hives Reaction, Really. Severe.

 

left side, pulled up tshirt in the top right
Woke up this morning damn itchy. Dan must have washed the bedding with new detergent.
Wait. Bumps. Everywhere my clothes rubbed, hives. Every spot of skin I scratched, red raised bumps. Damn it.

Oh, no detergent change. Did I eat something odd, no. What the hell?

Seroquel. It must be. Five days, my psych doubled my dose, 600mg of XR and 75mg as needed of IR. Over the last few days it built up, with a twelveish hour half-life.

Each day I get a bit more time as a functional adult. Particularly towards the end of the dose, peak concentration of medication in my body, I become a function human for two or so hours.

It is better then Aderall in those moments. No racing thoughts, jitters, severe depressive lows or ending crash. Seroquel is the answer. Every day a bit more hope.

Now, fear. Is this a reaction to Seroquel, probably. Will I stop taking it? Hell no.

After one Zyrtec, Claritain and six 25mg Benadryl tablets, the itching all but disappeared. The red bumps? They stayed.

If it Seroquel, I’ll assume my body will adjust to the increased prescription. My body will eventually stop fighting it. But what if it doesn’t? Constant saddness and suicidal thoughts or constant aggressive rash?

Well, time to invest in a serious back scratcher.

Current Meds
Lamictal 200mg
Effexor XR 75mg
Seroquel XR 600mg
Latuda 20mg(tapering off)
Caffeine Pill 400mg

Advertisements
Seroquel XR Severe Hives Reaction, Really. Severe.

8 thoughts on “Seroquel XR Severe Hives Reaction, Really. Severe.

    1. Got a prescription for a steroid and an HCI. Hives aren’t raised anymore, but remain as red spots. The itchy feeling stays in check as long as I take the HCI every six hours. Have an appointment with doctor this afternoon.

      Liked by 1 person

  1. revinfinitelypink says:

    This is just like the rash I got from my lamictal. It got worse the next day and I got sores in my mouth. Pretty much the least fun reaction ever.
    Feel better soon hopefully!!!

    Liked by 1 person

  2. OHMYGOD! You’re like me – never do things in half measures. I’ve never seen hives that bad. I sincerely hope they do go away as your body gets used to the Seroquel. But to be on the safe side, rather phone your doc

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s